Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from cystic acne, heavy periods, ovarian cysts and irregular periods. Cyst rupture in the vaginal ultrasound. Facial hair growth. PCOS?

I have been struggling with cystic acne , heavy menstrual flow, ovarian cysts and irregular periods since I was a teenager. I had a vaginal ultrasound done about 3 months ago after having a cyst rupture on my ovary. The doctor said the ultrasound showed a thick endometrium lining and several follicular cysts that generally go away on their own and would like to repeat the ultrasound in a few months; she said we may be discussing the possibility of endometriosis. It has been at least 6 months since I have noticed abnormal facial hair growing along with excessive body hair and an increase in cysts on my face. I have been to embarassed to address this with my doctor until recently. She said it is probably my hormones, which after researching I find is common in PCOS. Can I request to be tested for PCOS or for hormonal imbalance? If so, should I consult with my family doctor or dermatologist?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
no need to go for dermatologist you just go for pcos as your hormanal cycle is getting disturbed and as homeopath i can assure you can be treated well provided you get right homeopathic physician. he will discover the cause and will ask all your body functions your likes dislikes and your mental symptoms remember no disease can occur without the permission of body so go ahead
Answered: Thu, 9 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor